# SDR C1HA200795029

- Difficulty date: May 4, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- Aircraft time: 61,888 hours, 36,949 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1505100360
- Condition: Corroded
- Location: Bs 351 S28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION STA 351.2 FRAME AT 28R.  REMOVED EXISTING TEE CHORD FRAME, FABRICATED AND INSTALLED NEW TEE CHORD IAW B727 SRM 53-10-2 FIG 1.
